# SDR ASAA2017100722159

- Difficulty date: October 7, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 29,242 hours, 8,728 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Sensor
- Condition: Dirty
- Location: Nr 2 Engine Egt
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTED THE NR 2 ENGINE TREND DATA SHOWS A SUDDEN DELTA EGT INCREASE AND EGT HDM DECREASE.  EGT INDICATION ERRORS ARE SUSPECT.  ACFT GROUNDED. ACCOMPLISHED EGT CLEANING IAW AMM 77-21-00-140-801. BEFORE TEMPS: S1/44.39, S2/19.19, S3/18.56, S4/43.64. AFTER TEMPS: S1/25.46, S2/13.91, S3/13.50, S4/25.42. NO DEFECTS NOTED.
